I Think I Have Symptoms Not Sure If Its Cause Of My Pill

2 Replies
lady_t_0 - October 13

last month i went on holiday so realising i would have my period the week i was away or just before we went i carried on taking my pill we, came home the 16th sept and kept taking pill but we moved a week later and on the saturday i forgot to take my pill as i couldnt remember where i put them(rubbish memory) meant to take it next night but again forgot i think i missed 3 or 4 days before i started bleeding so i thought as it was muy second pack of pills i would be alright having that week as my week off which i did and started taking my pills aagin 29th sept i did have unprotected s_x while i was bleeding and maybe after, last week i had really bad headaches one night i had to go to bed and since thursday ive had really bad pains like a period pain and my lower back is really hurting too yesterday i thought id started my period but it was just white discharge alot of it its not normally as much, evertime i eat i feel sick not like im gonna throw up just feel sick to my stomach, and yesterday i couldnt eat enough food i was starving all day even though i was eating, if i had carried on taking my pill i would of come on thursday so im not sure if im having these symptoms cause of that or what? also around my va___a hurts like it does right before i come on but have had nothing sorry for going on just needed to explain all my situation as im thinking im pregnant an am probably just being sily and its cause i messed up my pills Tasha

 

lady_t_0 - October 13

forgot to say ive been really dizzy and light headed too and last week was weeing alot

 

MAC_33 - October 13

I'd say it's a possibility that you could be pregnant but highly unlikely. I've manipulated my pills for years (i.e starting my next month early so as to not have a period and also forgeting to take 3 or 4 at a time). Now I've been off of the pill for over 3 months and I'm still not pregnant. But hey that's how my body acts! Every woman is different so it is possible that you could have ovulated and thus became pregnant. There's really no way to tell if your symptoms are from pregnancy or just an imbalance in your hormones from messing up your pills.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?